# PROGRAMME FOR PRESENTATIONS, EVA London, HYBRID MODE, 8–12 July 2024 5-Day Conference with 20 minutes for most speakers

### Monday, 8th July 2024

Talk No.	Start	End Time	E/Chair	Author(s)	Topic	Notes
	Greet from 9.30am			In person SYMPOSIUM	Computation, AI, & Creativity Chairs: Tula Giannini & Jonathan Bowen	Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees
INTRO	10.00am	10.10am	INTRO	Graham Diprose Jonathan Bowen Tula Giannini	CONFERENCE INTRO & SYMPOSIUM Computation, AI, & Creativity 1 Chair: Jonathan Bowen	IN PERSON
S1	10.10am	10.50am	Paper 0946 SYM 01	Catherine Mason	A Quest for Creative Collaboration: George Mallen and members of the early Computer Arts Society	IN PERSON Independent, UK
S2	10.50am	11.30pm	Paper 0946 SYM 02	Tula Giannini	The Intersection of Arts and Computational Culture: Tangible and digital realms	IN PERSON Pratt Institute, New York, USA
	11.30am	11.50am		20 Minute BREAK Tea and Coffee	Computation, AI, & Creativity 2 Chair: Tula Giannini	
S3	11.50am	12.10pm	SYM 03	Nick Lambert	Computer Arts Society: Charting present to future	IN PERSON Computer Arts Society
S4	12.10pm	12.30pm	Full Paper 9200 SYM 04	Sean Clark	The EVA London Conference Archive	IN PERSON Computer Arts Society
S5	12.30pm	12.50pm	Paper 0946 SYM 05	Ann Borda	Serious Games Embracing Activism and AI: A transformative shift	VIDEO The Alan Turing Institute, London, UK
BREAK	12.50pm	14.10pm		70 Minute LUNCH BREAK	Al and Embodiment Chair: Nick Lambert	
P1/2	14.10pm	14.30pm	Full Paper 3237	Giuliano Gaia, et al.	Ethical AI and Museums: Challenges and New Directions	IN PERSON
Р3	14.30pm	14.50pm	Full Paper 1515	Carl Hayden-Smith	Holotechnica: Exploring the Nexus of Altered States and Altered Traits	IN PERSON
P4	14.50pm	15.10pm	Full Paper 8075 & Demo	Leslie Deere	Movement Matters: Embodied Expression in VR	IN PERSON
BREAK	15.10pm	15.30pm	Demo	20 Minute BREAK	Digital Ethics, Models and Participation Chair: Graham Diprose	
P5	15.30pm	15.50pm	Pres Only Was Short Paper 9250	Najam-Ul Assar	Ethical Framework and Concerns surrounding the Digitization of Indigenous Peoples' Heritage	IN PERSON
P6	15.50pm	16.10pm	Full Paper 7746	Oliver Gingrich, Daniel Hignell-Tully, Claire Grant, Alain Renaud and Dominik Havsteen-Franklin	KIMA: NOISE MAP – Participatory Online Art on the effect of Noise on Health	HYBRID SESSION
P7	16.10pm	16.30pm	Pres Only Was Full Paper 6471	Gillian Rhodes and Najam Ul-Assar	Mapping the Digital Arts Industry in Pakistan	IN PERSON
P8	11.20pm	11.40am	Full Paper 1105	Dominik Lengyel and Catherine Toulouse	The Challenges of a Tactile Model with Scientific Uncertainty	IN PERSON
Р9	16.50pm	17.10pm	Full Paper 2660 & Demo into Break	Bahman Fakouri and Megan Smith	Walking in the Cold: Al-Generated Depictions of Warming Permafrost	HYBRID SESSION or IN PERSON
	17.10pm	17.15pm	DAY CLOSE	Graham Diprose	CHAIR'S CLOSING WORDS Invitation to Book Launch	IN PERSON
BREAK	17.15pm	18.00pm	Demo	45 Minute BREAK	Chairs: Nick Lambert & Graham Diprose	
EVE	18.00pm	19.00pm		Helen Desmond Terrence Masson Moshe Caine and other chapter authors	Two Book Launches:  (1) The Arts and Computational Culture: Real and Virtual Worlds	HYBRID SESSION
				Catherine Mason	(2) Creative Simulations: George Mallen and the Early Computer Arts Society	IN PERSON
P10	19.00pm	19.20pm	Full Paper 0027	Jonathan Bowen and Jack Copeland	Turing, Warhol, and Monroe: Development of <i>The Turing Guide</i> cover	IN PERSON
	19.20pm	20.30pm		Re		

Talk No.	Start	End Time	E/Chair	Author(s)	Topic	Notes
Tulk No.	Time	Liid iiiic	Ly Crian	Author(s)	Торк	Coffee for 'In person'
	Greet from 9.30am				China Session	Attendees. Zoom from 9.45am for Online Attendees
	10.00am	10.15am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	China Sessior Welcome & Chair: Jona	
P11	10.15am	10.30am	Full Paper 5641	Sean Clark and Yi Ji, et al.	Chinese Perspectives on AI in Art and Design Education	IN PERSON UK BCS & Guangdong Univ of Technology
P11	10.30am	11.00am	Full Paper 5641	Xiangshi Ren and Xiaoying Tang	Chinese Perspectives on Al in Art and Design Education	2 x VIDEOS Guangdong Univ of Technology, Kochi University of Technology
P11	11.00am	11.15am	Full Paper 5641	All above speakers	China Panel Discussion and Q&A Chair: Sean Clark	HYBRID UK BCS, Guangdong Univ of Technology, Kochi Univ of Technology
BREAK	11.15am	11.30am		15 Minute BREAK Tea and Coffee	Digital Herita Chair: Nick Lam	
				Minliang Bai, Congxiao	Research on the Interactive	
P12	11.30am	11.50am	Full Paper 6095	Sang, Tingting Wei, Yi Ji, Sean Clark and Xiuhong Li	Learning Mode of Intangible Cultural Heritage Interactive Video Based on Digital Narrative Theory	HYBRID UK BCS & Guangdong Univ of Technology
P13	11.50am	12.10pm	Full Paper 9322	Zheng Wang, Xiaolin Zhang and Ze Gao	Evaluating the Impact of Artificial Intelligence Generative Technologies on Representations and Artistic Creation in Women's Books (Nüshu)	ONLINE Nanyang Technological Univ, Univ of Auckland, Hong Kong Polytechnic Univ
P14	12.10pm	12.30pm	Full Paper 4955	Mengyao Guo, Yuan Zhuang, Feng Gao and Ze Gao	The Depth and Complexity of Traditional Painting Versus Al- generated Art: A Comparative Analysis Using Van Eyck's Arnolfini Portrait	ONLINE Peking Univ, Shandong Univ, Harbin Institute of Technology (Shenzhen), Hong Kong Polytechnic Univ
P15	12.30pm	12.50pm	Full Paper 6871	Hin Nam Fong	Landscape Seeing: An immersive stylistic visualisation of 3D scans of Nam Cheong Park	ONLINE City Univ of Hong Kong
BREAK	12.50pm	13.40pm		50 Minute LUNCH BREAK	Immersive Art and I Chair: Sean Cl	
P16	13.40pm	14.00pm	Full Paper 8532	RacelarHo, Sarah Vollmer and Xiaolong Zheng	Subverting Syntax: Experimental Narratives from the Post-Lingnan School of Painting	ONLINE York Univ, Canada & Guangxi Normal Univ, China
Keynote 1	14.00pm	14.40pm	KEYNOTE	David Hanson	Dreaming AGI into Existence Chair: Carl Hayden Smith	Hanson Robotics
P17	14.40pm	15.00pm	Short Paper 3398	Shupeng Chen, Huan Fan and Jonathan Bowen	Indoor Tourist and Digital Scenery: Rethinking the Chengdu Immersive Art Gallery	IN PERSON OR HYBRID BCS & Sichuan Univ, China
P18	15.00pm	15.20pm	Full Paper 6942	Xiaoyue Zhang	The Status and Challenges of Online Exhibitions in Art Museums in China – Based on Interviews with Curators	IN PERSON Univ of Dundee, Scotland
BREAK	15.20pm	15.40pm		20 Minute BREAK	Generative Rea Chair: Sean Cl	•
P19	15.40pm	16.00pm	Full Paper 7636	Elke Reinhuber and Benjamin Seide	Eternalising a Unique Construction in VR: Shek Kip Mei Park fountain in Hong Kong	IN PERSON School of Creative Media, City Univ of Hong Kong, Nanyang Technological Univ
P20	16.00pm	16.20pm	Full Paper 8970	Mingyong Cheng	From Ink to Pixels: A study on the fusion of traditional Chinese landscape painting and digital media art	ONLINE Univ of California San Diego
P21	16.20pm	16.50pm	Short Paper 9445 & Demo	Ashley Wong and Andrew Crowe	LuYang – DOKU, The Binary World: A Networked Live Motion Capture Performance Between Hong Kong and Sydney	IN PERSON Chinese Univ of Hong Kong & MetaObjects
P22	16.50pm	17.10pm	Demo 1389	Mingyong Cheng and Zetao Yu	Domy Reverie: A Journey Through Real and Al-Generated Realities	ONLINE Univ of California San Diego
	17.10pm	17.15 pm	DAY CLOSE	Sean Clark	CHAIR'S CLOSING WORDS Invitation to Evening Event	
BREAK	17.20pm	18.00pm	Demo	40 Minute BREAK	China Session	12
	18.00pm	20.30pm	SOCIAL EVENT 2	EVA International "Chinese Social Evening" Hosted by Prof. Yi Ji & Sean Clark of Guangdong University of Technology	Chairs Intro: Terry Trickett Event: Sean Clark & Yi Ji	HYBRID SESSION

### Wednesday, 10th July 2024

Talk No.	Start Time	End Time	E/Chair	Author(s)	Topic	Notes
	Greet from 9.30am					Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees
	09.50am	10.00am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	Reflections on the Dig Chair: Tula Giar	
P23	10.00am	10.20am	Full Paper 8691	Jonathan Bowen	Ruskin, Millais, and the Aclands: The colourful story of a painting, from oils to pixels	IN PERSON
P24	10.20am	10.40am	Full Paper 3653	Kenneth Feinstein	Understanding our relationship to the Other in the car park image	IN PERSON
P25	10.40am	11.00am	Short 8454 & Demo in break	Andy Lomas	Twitchy Cells	IN PERSON
BREAK	11.00am	11.20am		20 Minute BREAK Tea and Coffee	Cultural Responses to Emerg Chair: Maureen k	
P26	11.20am	11.40am	Short Paper 4274	Mary-Joyce Arekion	Emerging Trends in Online learning	ONLINE
P27	11.40am	12.00 Noon	Full Paper 1105	Caitríona McAllister	The Allure of Immersive Technologies	IN PERSON
P28	12.00 Noon	12.20pm	Full Paper 3123	Lindsay MacDonald and Elizabeth Watkins	Looking at Wilson's Paintings of the Antarctic	IN PERSON
Keynote 2	12.20pm	13.00pm	KEYNOTE	Erinma Ochu	Machines Dreaming of Machines Chair: Nick Lambert	Univ of West of England
BREAK	13.00pm	14.00pm		60 Minute LUNCH BREAK	Interfaces and Identity Chair: Graham Diprose	
P29	14.00pm	14.20pm	Full Paper 3797	Carl Hayden Smith and Filip Lundstrom	Hyperhumanism in the Age of Generative AI: The Impact on Human Identity and Creativity	IN PERSON
P30/P31	14.20pm	14.40pm	Short Paper 8059	Daniela de Paulis	A Sign in Space: the challenges of interpreting a potential extraterrestrial message	ONLINE
P32	14.40pm	15.00pm	Short Paper 7451	Mona Hedayati	Curves and Reverbs: A Wearable- to-Sound Participatory Performance	IN PERSON
BREAK	15.00pm	15.20pm	Demos	20 Minute BREAK	Immersive and Responsiv Chair: Nick Lam	
P33	15.20pm	15.40pm	Short Paper 0398	Otniel López Altamirano	Immersive teaching material of architectural memory in Mexico (Oaxaca)	IN PERSON
P34	15.40pm	16.00pm	Full Paper 1817	Maureen Kendal, Jacob Deakin and Caitriona McAllister	Dolls House – Art Installation	IN PERSON
P35	16.00pm	16.20pm	Full Paper & Demo 6753	Karoline Winzer	Immersive AI-Driven Language Learning: animating languages through gamified encounters	IN PERSON
P36	16.20pm	16.50pm	Full Paper 8970	Elke Reinhuber	Capturing Hong Kong's overlooked "Concrete Sculptures" in all dimensions	IN PERSON School of Creative Media, City University of Hong Kong
P37	16.50pm	17.00pm	Full Paper 0027	Jack Copeland	Turing, Warhol, and Monroe: Development of The Turing Guide cover	VIDEO New Zealand
	17.00pm	17.10 pm	DAY CLOSE	Nick Lambert	CHAIR'S CLOSING WORDS Invitation to Evening Event	
BREAK	17.10pm	18.00pm	Demo	50 Minute BREAK		
	18.00pm	20.30pm	SOCIAL EVENT 3	Lumen Prize Evening with Speakers & Panel followed by refreshments	BCS – Eventbrite Bookable	HYBRID

Talk No.	Start Time	End Time	E/Chair	Author(s)	Topic	Notes
	Greet from 9.30am					Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees
	09.50am	10.00am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	Al and the Future of Co Chair: Nick Lam	
P38	10.00am	10.20am	Short Paper 3760	Sean Clark	Leicester Computer Art Pioneers	HYBRID
P39	10.20am	10.40am	Full Paper 9258	Brian Reffin Smith	Professional fouls in computer art: from magneto-kinetic anti-aliasing to persuading AI to lie for art	IN PERSON
P40	10.40am	11.00am	Short Paper 8741	Nick Lambert	Generative AI and the Death of Computer Art	IN PERSON
BREAK	11.00am	11.20am		20 Minute BREAK Tea and Coffee	Interactive Exhibitions Beyo Chair: Jacob De	
P41	11.20pm	11.40am	Full Paper 1524	Anna Shvets and Anthony Trzepizur	Combining a Time-Distributed Data Generator with the Niagara Particle System: Transforming 2D Audio-Visual Artwork into Interactive VR Experience	IN PERSON
P42	11.40am	12.00 Noon	Full Paper 2548	Sofia Ponte	Net Art: the Missing per cent at Traditional Museums of Art in Portugal	IN PERSON
P43	12.00 Noon	12.20pm	RW Extra UAL Creative Computing Institute	Sarah Selby and Rod Dickinson	Challenging Public Perception of Artificial Intelligence Through Crowdsourced Chess	IN PERSON
Keynote 3	12.20pm	13.00pm	KEYNOTE	Tom Middleton	Audio Therapeutics – The Evolution of Sound as Medicine Chair: Carl Hayden Smith*	Co-Founder White Mirror Consultancy
BREAK	13.00pm	13.50pm		50 Minute LUNCH BREAK	These sessions are parallel with RW The Digital Uncanny Chair: Karoline Winzer	Split Rooms
P44	13.50pm	14.10pm	Full Paper 1284	Carinna Parraman, Tracy Hill, Matt Smith, Mike White, Laura Clarke and Alicia Paz	Translation in Transition: The Cabinet of Curiosities	IN PERSON
P45	14.10pm	14.30pm	Full Paper 6173	Lila Moore	Technoetic Magick: Explorations of the Uncanny Double as a Noetic and Magickal System through the Complementary Lenses of Al Image Generation and AR	IN PERSON
P46	14.30pm	14.50pm	Short Paper 4413	Pieter Steyaert and Diego Maranan	ARTIFEX: Exoplanet Atmosphere Visualisation.	IN PERSON
P47	14.50pm	15.10pm	Full Paper 4296 & Demo in break	Marilene Oliver and Scott Smallwood	Your Data Body	IN PERSON
BREAK	15.10pm	15.30pm	Demo	20 Minute BREAK	Algorithms and Art Chair: Oliver Gingrich	
P48	15.30pm	15.50pm	Full Paper 5194	Gretchen Andrew, María Peguero and Amelie Schlaeffer	The Artistic Tension: Face Tuning, Algorithms, and the Wild Era of Self-Perception	IN PERSON
P49	15.50pm	16.10pm	Full Paper 6211	Kate Hennessy, Hannah Turner, Meghann O'Brien, Reese Muntean and Doenja Oogjes	Journey into Form: Transmediating the woven artwork of Jaad Kuujus	ONLINE Canada & California
P50	16.10pm	16.40pm	Full Paper 4296 & Demo 30 min	Ilze Briede	Reimagining Living Ontologies: An immersive cross-disciplinary collaborative performance that combines biophysical data, generative patterns and improvisation	ONLINE York Univ, Canada
BREAK	16.40pm	17.10pm		20 Minute BREAK		
P51	17.10pm	17.40pm	Online Pop up from NY	Terrence Masson & MFA School of Visual Arts, New York	Students & Staff	ONLINE from SVA NY
BREAK	17.40pm	18.00pm	Demo	Research Workshop Pop Up Show Set Up	EVA Evening Event	
	18.00pm	18.20pm		Andy Brunskill-Existant	Sponsored Presentation	ATRIUM
	18.20pm	20.30pm		RW Delega 'Show &	All BCS Rooms	

# Thursday, 11th July 2024

### RESEARCH WORKSHOP DAY 1

### Parallel Session

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes		
BREAK	1.00pm	13.40pm		40 Minute LUNCH BREAK	Note these sessions are Parallel to Afternoon Sessions Chair: Graham Diprose			
P44 RW01	13.50pm	14.10pm	De Montfort University, Leicester	Sean Carroll	Advancing Curatorial Practice with Archives using AI	IN PERSON		
P45 RW02	14.10pm	14.30pm	Goldsmiths University	Ana Sofia Calixto	Texture of Longing: Memories in Palpable Form	IN PERSON		
P46 RW03	14.30pm	14.50pm	UAL Creative Computing Institute	Kourosh Simpkins	Gotham's Shadow: The Unseen Watchers	IN PERSON		
P46 RW04	14.50pm	15.10pm	Univ of Greenwich	Andrei Copaceanu	Using Voice Input to Control and Interact With a Narrative Video Game	IN PERSON		
BREAK	15.10pm	15.30pm		Short BREAK				
P47 RW05	15.30pm	15.50pm	Goldsmiths University	Zidian Pan	Hybrid Temporal Detectivism: The Interplay of Detective Aesthetics, Temporal Dynamics, and Artistic Fictioning	IN PERSON		
P48 RW06	15.50pm	16.10pm	Univ of Greenwich	Christopher Folorunso	Horror in Modern and Retro 3D Games	IN PERSON		
P49 RW07	16.10pm	16.30pm	UAL Creative Computing Institute	Aila Araghi	Exploration of the Reliability of Criminal Sentencing: Assessing the Impact of Current Sentencing Systems in the USA on Marginalised Communities	IN PERSON		
P50 RW 08	16.30pm	16.50pm	Univ of Greenwich	Jagunmolu Bamidele Oke	Enhanced Squad Behaviour in Tactical Action Games	IN PERSON		
P51 RW 09	16.50pm	17.10pm	Independent Researcher	Caz Coronel	An investigation into the efficacy of single and multi-sensory Brain Entrainment to achieve Transcendent States for Therapeutic Application	IN PERSON		
	17.10pm	17.40pm	Online Pop up from NY	Terrence Masson & MFA School of Visual Arts, New York	Student & Staff	ONLINE from SVA NY		
BREAK	17.40pm	18.00pm	Demo	Research Workshop Pop Up Show Set UP	EVA Evening Event			
	18.00pm	18.15pm		Andy Brunskill- Existant	Sponsored Talk & Demo	ATRIUM		
	18.00pm	20.30pm	RW Delegates Thur & Friday 'Show & Tell' Pop Up Show All BCS Rooms					
			EVA Evening Event with Refreshments					

## Friday, 12th July 2024

Talk No.	Start Time	End Time	E/Chair	Author(s)	Topic	Notes	
	09.50am	10.00am	INTRO	WORKSHOPS AND NETWORKING DAY	Music and Performance 1 Chair: Caitríona McAllister	Coffee for 'In person' Attendees from 9.30am	
P52	12.50pm	13.10pm	Short Paper 3404 SYM 06	Susan Hazan	What is new in AI – more of the same or an AGI breakthrough?	VIDEO Jerusalem, Israel	
P53	10.20am	10.40am	Full Paper 6356	Gavin Lawson	A Technological Approach to Well-being in the Music Industry	IN PERSON	
P54	10.40am	11.00am	Full Paper 6485 & Demo in Break	Ella Raidel, Benjamin Seide and Ross Adrian Williams	Performing the City in Cine VR: A collaborative spatial practice investigating the urban space of Singapore through performative acts	IN PERSON	
BREAK	11.00am	11.20am		20 Minute BREAK Tea & Coffee	Music and Performance 2 Chair: Sarah Selby		
P55	11.20am	11.40am	Short paper 9855	Carla Capeto	Theatre and Al: Looking ethical undertones in artistic practice	IN PERSON	
P56/P57	11.40am	12.00 Noon	Short Paper 7833	Marianne Markowski, Marco Gagliardi and Jon Weinel	A place to tinker and transform: Our vision for the XR lab for health, well-being and education	IN PERSON	
Keynote 4	12.00 Noon	12.40pm	KEYNOTE	Katherine Green	Art, Community, and Technology: Illuminating Hidden Histories Chair: Graham Diprose	IN PERSON	
BREAK	12.40pm	13.10pm		30 Minute LUNCH BREAK	These sessions are parallel with RW  The Digital Imaginary 1  Chair: Jon Weinel	Split Rooms	
Keynote 5	13.10pm	13.25pm	KEYNOTE	Roderick Kennedy, Kim Nevelsteen, Joel Dietz	Interdimensional Mapping Chair: Carl Hyden Smith	IN PERSON	
Keynote 6	13.25pm	13.40pm	KEYNOTE	Carlos Zapata-Carratala, Joel Dietz	HyperMuse Chair: Carl Hayden Smith	IN PERSON	
P58	13.40pm	14.00pm	Full Paper 2622	Xavier Aure Calvet, Chatrapathi Akula and Kyle Hirani	Revisiting Paintings: Automated 2.5D capture for large planar artworks	IN PERSON	
P59	14.00pm	14.20pm	Short Paper 5319	Jon Malis	The Grotesque Hand and Other Stories – Using AI as a Creative Collaborator	IN PERSON	
P60	14.20am	14.40am	Full Paper 8717	Oliver Gingrich, Julie Watkins, Ryan Flynn, Dev Saxena and Tom J. Lum	Shape Theory in Pedagogy & Practice	ONLINE	
P61	14.40pm	15.00pm	Full Paper 3324 & Demo	Margherita Bergamo Meneghini, John Desnoyers-Stewart, Daniel González-Franco and Veronica Boniotti	Eve 3.0: Stories of our extreme selves	IN PERSON OR HYBRID	
BREAK	15.00pm	15.20pm		20 Minute BREAK	The Digital Imaginary 2 Chair: Nick Lambert		
P62	15.20pm	15.40pm	Full Paper 9134	Cristina Portugal, Márcio Guimarães, Brendel Norato, Dandara Dourado and Felipe Alram	Bilingual Visual Narratives Design: exploring the creative process	IN PERSON Brazil	
P63	15.40pm	16.00pm	Short Paper 0986		Aeolian AI: Generative art and environmental computing	ONLINE Univ of York, UK	
P64	16.00pm	16.20pm	Full Paper 4715	Grace Grothaus, Kieran Maraj, Joel Ong and Regina Lee	Celestial Objects and Aeriform Masses: visualization of RSOnar data	ONLINE York Univ, Canada	
	16.20pm	16.30pm	END OF CONFERENCE				
BREAK	16.30pm	18.00pm	FINAL NETWORKING AND FAREWELLS UNTIL July 2025				

### Friday, 12th July 2024

### **WORKSHOPS**

#### Parallel Session

Talk No.	Start Time	End Time	Туре	Organizers	Topic	Notes
	09.50am	10.00am	INTRO	WORKSHOPS AND NETWORKING DAY	Workshop 1 Chair: Carl Hayden Smith	Coffee for 'In person' Attendees from 9.30am
Workshop 1	10.00am	11.00am	WORKSHOP	Filip Lundström, Owen Cox, Raven Connolly and David Högberg	The World. The Flesh. The Internet	IN PERSON
BREAK	11.00am	11.20am	20 Minute BREAK		Workshop 2 Chair: Carl Hayden Smith	
Workshop 2	11.20am	12.20pm	WORKSHOP	Carl Hayden Smith and Filip Lundström	Technology Anonymous	IN PERSON

### RESEARCH WORKSHOP DAY 2

### Parallel Session

Talk No.	Start Time	End Time	Org	Presenter	Торіс	Notes	
BREAK	13.00pm	13.40pm	LUNCH	Note these sessions are Parallel to Afternoon Sessions Chair: Graham Diprose			
P58 RW10	13.40pm	14.00pm	Researcher & Photographer	Margarita Galendina	Recent Progress in a Research Project 'Capturing and Preserving Memories of Buryat-Mongol Folklore in Siberia'	IN PERSON	
P59 RW11	14.00pm	14.20pm	Univ of Greenwich	Christopher Gainz	Al-Based NeRFs Scanning for Virtual Production	IN PERSON	
P60 RW12	14.20pm	14 40pm	Univ of Hertfordshire	Shozab Humayun	Vitiligo Marginalization and Raising Awareness Through Animation	IN PERSON	
P61 RW13	14.40pm	15.00pm	Delusional Enterprises, Gothenburg, Sweden	Simon Håkansson	The EDGE of Chaos: a Biomimetic Toolkit for Developing Lifelike Digital Organisms	IN PERSON	
BREAK	15.00pm	15.20pm	20 Minute BREAK	DEMO			
P62 RW14	15.20pm	15.40pm	Goldsmiths University	Michelle So	Consciousness and Immersive Installation	IN PERSON	
P63 RW15	15.40pm	16.00pm	Univ of Hertfordshire	Xinge Tong	What Developers Want: Visualising Game Reviews Analysis	IN PERSON	
P64 RW16	16.00pm	16.20pm	Univ of Greenwich	Eulalia Civit	Visual Representation of Noise in Augmented Reality Environments	IN PERSON	
P65 RW17	16.20pm	16.40pm	Goldsmiths University	Jun Chen Zhou	In the Collapsing Language: AI Sees Through the Ephemeral Emergence of Absence	IN PERSON	
	16.40pm	16.50pm	RESEARCH WORKSHOP BREAKS AT 16.40 to clear up any Pop Ups				
	16.50pm	17.00pm	FINAL CONFERENCE SUMMING UP				
BREAK	17.00pm	18.00pm	CLOSE FINAL NETWORKING AND FAREWELLS UNTIL July 2025				